Two integrable differential-difference equations exhibiting soliton solutions of the Kaup-Kupershmidt equation type

Hon Wah TAM*, Xing Biao Hu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

Two new integrable differential-difference equations are proposed. By using Hirota's method, 3-soliton solutions of the Kaup-Kupershmidt equation type are obtained with the assistance of Mathematica. Besides, Lax pairs of these two lattices are also presented. (C) 2000 Published by Elsevier Science B.V.

Original languageEnglish
Pages (from-to)174-183
Number of pages10
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume272
Issue number3
DOIs
Publication statusPublished - 24 Jul 2000

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Integrable lattices
  • Lax pairs
  • Soliton solutions

Fingerprint

Dive into the research topics of 'Two integrable differential-difference equations exhibiting soliton solutions of the Kaup-Kupershmidt equation type'. Together they form a unique fingerprint.

Cite this